# SDR YENA2025120901183

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 7,665 hours, 1,420 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,665 hours, 1,420 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Heater
- Part number: 5326831
- Part serial: 3WLAA01773
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,665 hours, 1,420 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#724, LAX-JFK. (ETOPS), ENG 1 HEAT SYS DEGRADED ON LANDING WENT AWAY ON ENG SHUTDOWN ( HEAT SYS DEGRAD CAUTIONS ON ECAM E/WD ); IFPC REPLACED REF LOG PAGE 4384073 ITEM 2. (REMOVED AND REPLACED THE INTEGRATED FUEL PUMP & CONTROL (IFPC) IAW AMM 73-11-01-400-801-A. NO LEAK NOTED. MSG APPEARED AGAIN DURING SHUT DOWN. FURTHER TROUBLESHOOTING REQ.PERFORMED EEC SYSTEM INTERACTIVE TEST IAW TSM 73-21-00. NO DEFECTS NOTED. PE)RFORMED ENGINE IDLE RUN TWICE IAW AMM 71-00-00. NO DEFECTS NOTED. THIS CLEARS MDDR MX-4 UPDATED, PLACARD REMOVED.MCC NOTIFIED."
